Couldn't find what you looking for?

TRY OUR SEARCH!

Hi people

Can somebody explain what are vision shakes ??? Are they a symptom of anxiety or depressiom?

Lately ive been experience something like this . When I go to rest and try to all asleep i would wake up again in a state of panic like . mY eyes becomes blurry , i feel tensed , my heart start to palpitate and my vision feels like shaking like i have a pulse rate in my head:(((

It goes after 20 seconds around but I dont know what it is. Can it be from lake of sleeping?


Im taking Xanax 1 mg Cut in half doses and Luvox 100 mgs/day

Thanks and regards

Gilbert from Malta

Loading...

Dear Gilbert: I have been wondering how you are?!!! How long have you been on the medication?

Vision problems is a symptom of anxiety, there are quite a few actually, I will place the link of the different symptoms of anxiety below for you.

http://www.enotalone.com/article/3075.html

Were you able to phone the number I gave you? Also I am on Cymbalta 30 mg and Conazepam 0.5mg I have found both of the VERY helpful for me. I haven't had one panic attack since being on them. So give these 12 weeks - that's how long it takes for your body too really be at ease with them - IF and I mean IF they don't help. Ask your doctor for what I'm on. I felt like a differrent person!

Personally, I have been very worried about you after your other post, and I am glad too hear you got some help. So keep intouch OK? And just know that there are MILLIONS of us in this crazy world that suffer with this. And there is ALWAYS help. Good luck hon!
Reply

Loading...

Hi Bambi27,

Once again I would like to thank you for your post!!:-)x.... I know that these are symptoms of anxiety . Im experiencing eye floaters that comes and goes . Can you tell me if u know somebody who is depressed or have issuses of anxiety that have these symptoms.

I have eye floaters like cobwebs in my left eye vision field and I see A black dot that comes and goes in my right eye.:-(( . Im getting concerned and a bit worried about these stuff because when I had talked with my doctor about them , he told me that im obsessed and I hate it and feel frustrated about it.

Do u know a good site maybe which causes eye floaters . I checked my eyes for glaucoma or something similar but the doctor told me that my eyes are very good...Maybe the pills are making this side effects:((x


Thanks for your great support

Gilbert
Reply

Loading...